U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

How soon can I exercise after cortisone shot on knees

A 69-year-old female asked:
Dr. Kenneth Merriman
Orthopedic Surgery 48 years experience
Go slow ok to be up: Nothing aggressive for at least 3 days but some walking is ok.
Created for people with ongoing healthcare needs but benefits everyone.
A 21-year-old female asked:
Dr. Kenneth Merriman
Orthopedic Surgery 48 years experience
Maybe: Esp if someone over does it too much right after the shot then damage could occur not from the shot alone but from the increased activity while the ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 17-year-old female asked:
Dr. Thomas Deberardino
Orthopedic Surgery 33 years experience
Temporarily- perhaps: Bone on bone pain is the definition of advanced arthritis. Cortisone (steroid) injections into an arthritic knee can provide temporal relief from the ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Stephen Strum
54 years experience
Knee pain: most likely yes since cortisone will reduce inflammation for most patients. But, knowing what the underlying cause of the knee pain is crucial. A sol... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Peter Nefcy
Radiology 40 years experience
Maybe, but...: Cortisone in the capsule and joint can help reduce any inflammation present temporarily. However, unless you have had very significant trauma in the p... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 45-year-old male asked:
Dr. Leila Hashemi
Internal Medicine 22 years experience
Cortison shot: Hi, the immediate effect is from Lidociane used at the same time as Steroid injection, that usually wears off in couple of hours and the steroid start... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 16-year-old female asked:
Dr. Michael Roman
Internal Medicine 27 years experience
Your: Knee should not hyperextend. See your doctor. Or orthopedic surgeon. Could be weak quad/hamstring muscles. Or it could be something more. See a sp... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Dr. Mohammad Ashori
Family Medicine 17 years experience
Fluid in the knee: You are too young for steroid injections. It went away because there is fluid in your knee, doesn't mean much. It's better to just exercise it more, s... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
Dr. Daniel Mass
Orthopedic Surgery 47 years experience
72hours: Increase pain in the first 24-48 hours is usually a cortisone flair. This is a reaction to the drug. Then the cortisone kicks in. If the pain gets wor... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 58-year-old female asked:
Dr. Ron Jones
Family Medicine 46 years experience
God knows: Only God knows if that 2nd shot did not work. If the shot was given IN the joint, the problem may not be in the joint itself. For knee joint problem... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 58-year-old female asked:
Dr. Edward Hellman
Orthopedic Surgery 30 years experience
1-2 days: Usually, if a cortisone shot is going to work it usually takes about 1-2 days. If it did not work in your case you may want to contact your doctor to... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 18-year-old male asked:
Dr. Theodore Davantzis
Dentistry 41 years experience
Follow your physician's advice and let your injury heal. Practice is just that... practice. Failure to allow proper healing may exacerbate the injury,... Read More
Created for people with ongoing healthcare needs but benefits everyone.